# SDR 96FDEA01594

- Difficulty date: October 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N106FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXFOLIATION CORROSION ON FLOORBEAM AT FS 344 FROM RBL 14 TO LBL 35.  CUT AND SPLICED IN NEW SECTION OF UPPER FLOORBEAM CAP AT FS 344 FROM 14 RBL TO 70 LBL IAW SRM 53-10-8 FIG 9.
